# SDR AALA202305257345

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 26,141 hours, 12,486 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M13854
- Condition: Dislodged
- Location: Zone 800 - Doors
- Part time: 16,136 hours, 6,042 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR OPENED WITH SLIDE ARMED BY FLIGHT ATTENDANT  SLIDE PACK DISLOGED FROM THE SLIDE COVER BUT NOT DEPLOYED. MAINTENANCE REPLACED SLIDE RAFT ASSEMBLY PER TASK CARD 26L00025011.
